# SDR AALA202403153696

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 64,267 hours, 38,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: NOTREPORTED
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 20C EMERGENCY LIGHT INOP. REPAIRED BROKEN WIRE AT SIDEWALL.
